# SDR 01FDEA00204

- Difficulty date: March 13, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 32,118 hours, 7,392 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: ADA37541
- Condition: Cracked
- Location: R3 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R3 DOOR PLUG AFT LWR STOP FITTING FOUND CRACKED.  *S/D*  REMOVED AND REPLACED PER SRM 51-31-01, VOL II, IAW DWG NO ADA 3462.  HOLES TRANSFERRED TO NEW STOP FITTING AS PER SRM 51-35-01, VOL II.
